# SDR TX9Y20111108003

- Difficulty date: November 5, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Filed by: Taikoo Xiamen Aircraft Engineering Company Ltd, repair station TX9Y778Y
- Aircraft: N783SA
- Make and model: Boeing 747281F
- Aircraft serial: 23919
- Aircraft time: 93,246 hours, 17,933 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65B1706821
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP TRACK NR 4 FORWARD END CLEVIS INBOARD LUG SURFACE FOUND CORROSION INDICATION ON INBOARD LUG INBOARD SURFACE.  THE REPAIR WAS PERFORMED PER BOEING MESSAGE NUMBER TEC-SOF-11-0092 AND SB 747-57-2307 REVISION 2.  THE DEVIATION WAS APPROVED UNDER ODA-300064-NM FAA FORM 8100-9 DATED NOVEMBER 10, 2011 AS AN ALTERNATE METHOD OF COMPLIANCE (AMOC) TO PARAGRAPH (I) OF AD 2003-14-15 AND FOUND TO MEET THE TYPE CERTIFICATE BASIS OF THIS COMPONENT.  THE INSPECTION REQUIREMENT IN ACCORDANCE WITH SB747-57-2323 REVISION 0 IS REQUIRED.  DETAILS OF THE REPAIR ARE RECORDED IN TAECO EN EA-57-0634.
